Alert archive / North Carolina / Beach Hazards Statements in 2019
Beach Hazards Statement 33, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Sep 5, 2019, 7:57 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Sep 6, 2019, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 5, 2019, 7:57 PM EDT (23:57 UTC)
- In effect from
- Sep 6, 2019, 6:00 AM EDT
- Expired
- Sep 6, 2019, 4:41 AM EDT
- In force
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 12.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
609 WHUS42 KILM 052357 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 757 PM EDT Thu Sep 5 2019 ...Dangerous Surf Ongoing... NCZ110-SCZ054-056-061200- /O.EXP.KILM.BH.S.0032.000000T0000Z-190906T0000Z/ /O.EXP.KILM.RP.S.0013.000000T0000Z-190906T0000Z/ /O.NEW.KILM.BH.S.0033.190906T1000Z-190907T0000Z/ /O.NEW.KILM.RP.S.0014.190906T1000Z-190907T0000Z/ /O.CON.KILM.SU.Y.0001.000000T0000Z-190906T0900Z/ Coastal Brunswick-Coastal Horry-Coastal Georgetown- 757 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING... The National Weather Service in Wilmington has issued a Beach Hazards Statement, which is in effect from 6 AM EDT Friday through Friday evening. A High Rip Current Risk has also been issued. This High Rip Current Risk is in effect from 6 AM EDT Friday through Friday evening. * LOCATIONS...In South Carolina, Coastal Horry and Coastal Georgetown. In North Carolina, Coastal Brunswick. * TIMING...For the High Surf Advisory, until 5 AM EDT Friday. For the Beach Hazards Statement, from 6 AM EDT Friday through Friday evening. For the High Rip Current Risk, from 6 AM EDT Friday through Friday evening. * SURF ZONE IMPACTS...8 to 9 foot breaking waves and very strong rip currentswill be dangerous to anyone who enters the surf. Additionally, a strong north to south longshore will continue into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Life threatening rip currents are likely in the surf zone. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ NCZ106-108-061200- /O.EXP.KILM.BH.S.0032.000000T0000Z-190906T0000Z/ /O.EXP.KILM.RP.S.0013.000000T0000Z-190906T0000Z/ /O.NEW.KILM.BH.S.0033.190906T1000Z-190907T0000Z/ /O.NEW.KILM.RP.S.0014.190906T1000Z-190907T0000Z/ /O.CON.KILM.SU.Y.0001.000000T0000Z-190906T1600Z/ Coastal Pender-Coastal New Hanover- 757 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING... The National Weather Service in Wilmington has issued a Beach Hazards Statement, which is in effect from 6 AM EDT Friday through Friday evening. A High Rip Current Risk has also been issued. This High Rip Current Risk is in effect from 6 AM EDT Friday through Friday evening. * LOCATIONS...Coastal Pender and Coastal New Hanover. * TIMING...For the High Surf Advisory, until noon EDT Friday. For the Beach Hazards Statement, from 6 AM EDT Friday through Friday evening. For the High Rip Current Risk, from 6 AM EDT Friday through Friday evening. * SURF ZONE IMPACTS...Large breaking waves of 8-12 feet and very strong rip currents will be dangerous to anyone who enters the surf. Additionally, a strong north to south longshore will continue into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Life threatening rip currents are likely in the surf zone. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ 21
1 follow-up statement
443 WHUS42 KILM 060841 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 441 AM EDT Fri Sep 6 2019 ...Dangerous Surf Conditions Ongoing... NCZ110-SCZ054-056-070000- /O.CAN.KILM.SU.Y.0001.000000T0000Z-190906T0900Z/ /O.CAN.KILM.BH.S.0033.190906T1000Z-190907T0000Z/ /O.CON.KILM.RP.S.0014.190906T1000Z-190907T0000Z/ Coastal Brunswick-Coastal Horry-Coastal Georgetown- 441 AM EDT Fri Sep 6 2019 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IS CANCELLED... ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in Wilmington has cancelled the High Surf Advisory. The Beach Hazards Statement has been cancelled. * LOCATIONS...In South Carolina, Coastal Horry and Coastal Georgetown. In North Carolina, Coastal Brunswick. * TIMING...Through this evening. * SURF ZONE IMPACTS...Very strong rip currents will be dangerous to anyone who enters the surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ NCZ106-108-070000- /O.CAN.KILM.BH.S.0033.190906T1000Z-190907T0000Z/ /O.CON.KILM.SU.Y.0001.000000T0000Z-190906T1600Z/ /O.CON.KILM.RP.S.0014.190906T1000Z-190907T0000Z/ Coastal Pender-Coastal New Hanover- 441 AM EDT Fri Sep 6 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in Wilmington has cancelled the Beach Hazards Statement. * LOCATIONS...Coastal Pender and Coastal New Hanover. * TIMING...For the High Surf Advisory, until noon EDT today. For the High Rip Current Risk, through this evening. * SURF ZONE IMPACTS...Large breaking waves of 8-12 feet and very strong rip currents will be dangerous to anyone who enters the surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ 21
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 5, 7:40 PM EDT, 17 minutes earlier.
Area forecast discussion, Sep 5, 7:40 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
740 PM EDT Thu Sep 5 2019
.SYNOPSIS...
Hurricane Dorian will pass just east of Cape Fear through
tonight before accelerating to the northeast through Friday.
Dry weather is expected for the weekend. A cold front may cross
the area early to middle of next week.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
Dorian tornado longevity and strength, above average for a tropical
system, although isolated, extensive damage has been inflicted.
Non-cellular cloud structure, and a northward shift in favorable
helicity will bring a waning tornado threat into late afternoon
and this evening.
Rainfall amounts approaching advertised in areas, nearly 10 inches
in a swath across northern New Hanover, and 6 to 8 inches from
southern Horry to northern Georgetown county, and counting.
The Flash Flood Watch will remain posted given saturation of ground
and additional rainfall as Dorian's center tracks near Cape Fear.
So far winds over land over-forecasted, but a tighter pressure
gradient may be forthcoming, may result in peak winds for many areas
occurring late afternoon and tonight.
We will retain high surf flags, >8 feet breakers remains certain
rest of afternoon and tonight. The strong offshore wind barbs will
clean the large waves with picturesque surf and back-spray.
High tide around 130 AM will result in high water run-up and coastal
flooding, as storm surge, and strong onshore wind team-up. As a
result beach roads may become submerged in spots again late tonight.
Friday, sharp mid-level drying to curtail pcpn. Will have to watch
back-side winds early Friday, 50 kts at 1500 feet, and potentially
'sting-jet' dynamics could bring damaging wind gusts from the NW
early Friday, something to watch closely. Clearing and breezy into
afternoon.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Trough lingering across Carolinas as Dorian lifts farther off to
the northeast through Saturday, but plenty of dry air and
deep westerly flow aloft will keep any shwrs out of the
forecast. May see enough lingering moisture drawn from ground
to allow for some cu to develop, but overall warm and mostly
sunny weather. High temps will be near 90 with H5 height rises
and westerly downslope flow. Overnight lows will be in the mid
to upper 60s.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Weak mid-level ridge lingers over the Southeast through the middle
of next week. Ridge is not really strong enough to prevent diurnal
convection, but a lack of moisture early next week will limit
storm chances. Increasing deep moisture Tue/Wed, as a backdoor
cold front slips into the area, will lead to an increase in
storm coverage. Lack of forcing means the bulk of the convection
will be diurnally driven with storms weakening around sunset.
-Low rainfall chances early next week will increase by the middle of
the week as a backdoor cold front moves in.
-Temperatures above climo Sun/Mon will be near climo Tue/Wed.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Impacts of Dorian are in full swing at the moment with sustained
winds around 25-35 knots at all terminals with upwards of 40-50
knots along the coast. Conditions will improve over the next 12
hours from SW to NE as the storm accelerates along the NC coast. The
peak of the impacts have passed our SC terminals with the peak
conditions to affect ILM and LBT in the coming hours. Expect full
recovery and clearing conditions before the end of this TAF period.
Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.
&&
.MARINE...
Mountains of seas, 14-21 feet south of Cape Fear, should peak to
around 25 feet tonight. 41004 buoy experienced Dorian's eye, once
out of it, peak winds 98 mph there. 45-65 mph north of Cape Fear
presently should increase tonight. Vessels should already be secured
and Friday will remain dangerous, with treacherous NW wind speeds
and powerful shoaling. Storm force winds most of Friday ought to be
expected, hurricane force gusts early.
Offshore flow in the wake of Dorian will gradually weaken
allowing the sea breeze to become a more dominant feature over
the weekend. Approach of backdoor cold front next week enhances
light onshore flow with speeds increasing to 10 to 15 kt Mon
into Tues. Seas will drop some more over the weekend but overall
will be 2 to 4 ft through the weekend into next week. May see
some backswell from Dorian continue into the weekend.
&&
.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will continue to produce some
minor to possibly moderate coastal flooding and beach erosion as
Dorian tracks up the Southeast coast. This in conjunction with
periods of heavy rainfall, will lead to flooding along the coast
and barrier islands, including some beach roads. The greatest
impacts were with the high tide early this afternoon, mainly
south of Cape Fear, but the next high tide overnight, after
midnight, should produce some coastal flooding mainly north of
Cape Fear. As Dorian exits the area early Friday, strong
offshore winds will produce blowout tides during low tide Fri
morning.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
Flash Flood Watch through Friday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ017-023-024-032-033-039.
High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
High Rip Current Risk until 8 PM EDT this evening for SCZ054-
056.
NC...Hurricane Warning for NCZ105>110.
Flash Flood Watch through Friday morning for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099.
Storm Surge Warning for NCZ106>108-110.
High Surf Advisory until 5 AM EDT Friday for NCZ110.
Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108-110.
High Rip Current Risk until 8 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
NEAR TERM...MJC
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...21
MARINE...MJC/RGZ
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 5, 4:56 PM EDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Wilmington NC 456 PM EDT Thu Sep 5 2019 AMZ250-252-254-256-062100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 456 PM EDT Thu Sep 5 2019 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-SCZ017-023-024-032-033-039-062100- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 456 PM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-062100- Coastal Brunswick- 456 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Beach Hazards Statement. High Rip Current Risk. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-109-062100- Inland New Hanover-Inland Brunswick- 456 PM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-062100- Coastal Pender-Coastal New Hanover- 456 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Beach Hazards Statement. High Rip Current Risk. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-SCZ055-058-059-062100- Inland Pender-Inland Georgetown-Central Horry-Northern Horry- 456 PM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-062100- Coastal Horry-Coastal Georgetown- 456 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. Flash Flood Watch. High Rip Current Risk. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 5, 3:04 PM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
304 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM COASTAL FLOOD 4 SSW PAWLEY'S ISLAND 33.37N 79.15W
09/05/2019 GEORGETOWN SC MEDIA
MEDIA REPORTS RUSHING WATER ON STREETS IN DEBORDIEU
AROUND HIGH TIDE
&&
EVENT NUMBER ILM1900179
OLIVALocal storm report, Sep 5, 3:19 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
319 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM COASTAL FLOOD 3 SSE LITTLE RIVER 33.84N 78.62W
09/05/2019 HORRY SC MEDIA
MEDIA REPORTS WATER ABOUT KNEE DEEP ON 49TH AVE IN
CHERRY GROVE
&&
EVENT NUMBER ILM1900180
OLIVALocal storm report, Sep 5, 3:54 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
354 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TROPICAL STORM 1 ENE MURRELLS INLET 33.56N 79.03W
09/05/2019 GEORGETOWN SC MEDIA
TREE ON HOUSE IN THE 4000 BLOCK OF BUSINESS 17 IN
MURRELLS INLET
&&
EVENT NUMBER ILM1900181
OLIVALocal storm report, Sep 5, 4:47 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
447 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TROPICAL STORM 1 NNE GEORGETOWN 33.37N 79.29W
09/05/2019 GEORGETOWN SC EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN REPORTED ACROSS
GEORGETOWN COUNTY
&&
EVENT NUMBER ILM1900182
OLIVALocal storm report, Sep 5, 5:49 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
549 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 6 NNE CONWAY 33.91N 79.02W
09/05/2019 HORRY SC MEDIA
MEDIA REPORTED FLOODING IN GRIER CROSSING SUBDIVISION
IN CONWAY - WATER WAS HALFWAY UP SOME MAILBOXES
&&
EVENT NUMBER ILM1900183
OLIVALocal storm report, Sep 5, 5:55 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
555 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FLASH FLOOD 2 NW SURFSIDE BEACH 33.62N 79.00W
09/05/2019 HORRY SC MEDIA
MEDIA REPORTS SURFSIDE BEACH CLUB COMMUNITY IS FLOODING
&&
EVENT NUMBER ILM1900184
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 2:03 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 2:17 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 2:29 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:39 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 2:42 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 2:44 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:07 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 5, 3:09 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 3:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:28 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 3:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:55 AM EDT | Special Marine Warning | ILM | 35 min | |
| Sep 5, 3:56 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:12 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:15 AM EDT | Special Marine Warning | ILM | 30 min | |
| Sep 5, 4:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:38 AM EDT | Tornado Warning | ILM | Brunswick | 37 min |
| Sep 5, 4:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 4:43 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 4:51 AM EDT | Tornado Warning | ILM | Brunswick | 24 min |
| Sep 5, 5:02 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 5:09 AM EDT | Special Marine Warning | ILM | 82 min | |
| Sep 5, 5:09 AM EDT | Tornado Warning | ILM | Brunswick | 36 min |
| Sep 5, 5:11 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 5, 5:22 AM EDT | Special Marine Warning | ILM | 68 min | |
| Sep 5, 5:33 AM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 5, 5:36 AM EDT | Tornado Warning | ILM | Brunswick | 24 min |
| Sep 5, 5:38 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 52 min |
| Sep 5, 5:45 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 45 min |
| Sep 5, 6:02 AM EDT | Special Marine Warning | ILM | 17 min | |
| Sep 5, 6:04 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 41 min |
| Sep 5, 6:07 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 38 min |
| Sep 5, 6:14 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 6:23 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 37 min |
| Sep 5, 6:30 AM EDT | Special Marine Warning | ILM | 60 min | |
| Sep 5, 6:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 5, 6:47 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 43 min |
| Sep 5, 6:50 AM EDT | Special Marine Warning | ILM | 25 min | |
| Sep 5, 6:51 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 39 min |
| Sep 5, 6:53 AM EDT | Tornado Warning | ILM | Columbus | 32 min |
| Sep 5, 6:59 AM EDT | Tornado Warning | ILM | Bladen, Brunswick, Pender | 46 min |
| Sep 5, 7:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 7:13 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 47 min |
| Sep 5, 7:25 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 50 min |
| Sep 5, 7:27 AM EDT | Tornado Warning | ILM | Bladen, Pender | 32 min |
| Sep 5, 7:47 AM EDT | Tornado Warning | ILM | Pender | 28 min |
| Sep 5, 8:05 AM EDT | Special Marine Warning | ILM | 55 min | |
| Sep 5, 9:33 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Robeson | 21 days |
| Sep 5, 10:06 AM EDT | Flash Flood Warning | ILM | Brunswick, Columbus | 114 min |
| Sep 5, 10:42 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 33 min |
| Sep 5, 11:31 AM EDT | Special Marine Warning | ILM | 14 min | |
| Sep 5, 11:44 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 46 min |
| Sep 5, 12:04 PM EDT | Flash Flood Warning | ILM | New Hanover, Pender | 3 hr |
| Sep 5, 12:13 PM EDT | Tornado Warning | ILM | Bladen, Pender | 29 min |
| Sep 5, 12:17 PM EDT | Special Marine Warning | ILM | 43 min | |
| Sep 5, 1:05 PM EDT | Tornado Warning | ILM | Pender | 25 min |
| Sep 5, 1:10 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 35 min |
| Sep 5, 5:24 PM EDT | Flash Flood Warning | ILM | New Hanover, Pender | 6 hr |
| Sep 5, 6:37 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 6 hr |
| Sep 5, 7:57 PM EDT | Rip Current Statement | ILM | Brunswick, New Hanover, Pender | 21 hr |
| Sep 5, 2:54 AM EDT | Special Weather Statement | ILM | Williamsburg | 66 min |
| Sep 5, 4:01 AM EDT | Tornado Warning | ILM | Horry | 29 min |
| Sep 5, 4:10 AM EDT | Tornado Warning | ILM | Horry | 35 min |
| Sep 5, 4:23 AM EDT | Tornado Warning | ILM | Horry | 37 min |
| Sep 5, 4:55 AM EDT | Tornado Warning | ILM | Horry | 20 min |
| Sep 5, 5:06 AM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 5, 5:18 AM EDT | Tornado Warning | ILM | Horry | 27 min |
| Sep 5, 5:24 AM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 5, 5:58 AM EDT | Tornado Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 28 min |
| Sep 5, 6:03 AM EDT | Flash Flood Warning | ILM | Horry | 4 hr |
| Sep 5, 6:47 AM EDT | Tornado Warning | ILM | Horry | 12 min |
| Sep 5, 7:49 AM EDT | Tornado Warning | ILM | Horry | 26 min |
| Sep 5, 8:12 AM EDT | Tornado Warning | ILM | Horry | 33 min |
| Sep 5, 8:21 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry | 114 min |
| Sep 5, 9:19 AM EDT | Tornado Warning | ILM | Horry | 26 min |
| Sep 5, 9:27 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry, Marion, Williamsburg | 2 hr |
Nearby
Beach Hazards Statements in North Carolina, 2019Beach Hazards Statements in South Carolina, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.